MAUDE Adverse Event Report: ABBOTT LABORATORIES ALINITY I SIROLIMUS REAGENT KIT; SIROLIMUS TEST SYSTEM

ABBOTT LABORATORIES ALINITY I SIROLIMUS REAGENT KIT; SIROLIMUS TEST SYSTEM
Model Number 09P4120
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely decreased alinity i sirolimus results on one patient specimen.The results provided were: on (b)(6) 2022.Sid (b)(6) =2.98 ng/l /repeated=8.05 ng/l /repeated few times=8.0, 8.1 and 8.7 ng/l which matched with patient¿s previous history.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, accuracy testing of alinity i sirolimus reagent lot 30297fp00.The ticket search determined that there is normal complaint activity for the likely cause lot.A review of complaints determined that there are no trends for the product for the complaint issue.Return testing was not completed as returns were not available.The ticket trending review of at least 12 months complaint data for the likely cause list number does not identify any adverse or non-statistical trend.Accuracy testing was performed with a retained kit of lot 30297fp00, and all specifications were met indicating that the lot is performing acceptably.Device history record review did not identify any non-conformances or deviations with the complaint lot and complaint issue.A review of the manufacturing documentation did not identify any issues associated with the customer¿s observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the alinity i sirolimus reagent lot 30297fp00.

Brand Name
ALINITY I SIROLIMUS REAGENT KIT
Common Device Name
SIROLIMUS TEST SYSTEM
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key14591872
Report Number1415939-2022-00041
Device Sequence Number5935457
Product Code NRP
UDI-Device Identifier00380740150990
UDI-Public00380740150990
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K070822
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2022
Device Model Number09P4120
Device Catalogue Number09P41-20
Device Lot Number30297FP00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2022
Supplement Date Received by Manufacturer08/01/2022
Initial Report FDA Received Date06/03/2022
Supplement Report FDA Received Date08/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6) ; ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient SexUnknown